Advances in Differential Equations
- Adv. Differential Equations
- Volume 10, Number 5 (2005), 527-552.
An order approach to a class of quasivariational sweeping processes
This note deals with the solvability of a class of quasivariational evolution problems in Hilbert spaces. In particular, we address the so-called quasivariational sweeping process and prove suitable well-posedness results by means of an order method.
Adv. Differential Equations, Volume 10, Number 5 (2005), 527-552.
First available in Project Euclid: 18 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 34G25: Evolution inclusions
Secondary: 47H05: Monotone operators and generalizations 47J35: Nonlinear evolution equations [See also 34G20, 35K90, 35L90, 35Qxx, 35R20, 37Kxx, 37Lxx, 47H20, 58D25] 47N20: Applications to differential and integral equations
Rossi, Riccarda; Stefanelli, Ulisse. An order approach to a class of quasivariational sweeping processes. Adv. Differential Equations 10 (2005), no. 5, 527--552. https://projecteuclid.org/euclid.ade/1355867864